# SDR QXEA200601205

- Difficulty date: May 3, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 12,257 hours, 12,870 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Condition: Failed
- Location: Pitch Trim
- Part time: 7,114 hours, 6,935 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT NR 2322 - PITCH TRIM CAUTION LIGHT IN FLIGHT DURING CLIMB-OUT OF SEATTLE.  FAILED NU ON INDICATION NEITHER TRIM CONTROL WORKED ON YOKE AND TRIM FAIL ON PFD.  MAINTENANCE REMOVED AND REPLACED PITCH TRIM ACTUATOR.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
